|what to do
Jan 7, 2008
I have been on Zerit for a year and in the past 5 months have developed lipo in my face and lower body. I can also look 7 months pregent. The question I have is doing cardio going to worresen the fat lose in my face and the rest of my body?
| Response from Dr. Henry
Exercise can often help with fat gain problems but unfortunately usually has little effect on fat loss. A switch off D4T (Zerit or stavudine) to an alternative drug like tenofovir or abacavir can often stabilize or sometimes reverse fat loss. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Herpes After Condom Inside Out Worried I Have HIV
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Sore On Penis After Giving Oral Worried I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Can Oral Thrush Cause Enlarged Lymph Nodes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.